# SDR ASAA2020112333591

- Difficulty date: November 23, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 46,112 hours, 13,935 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 030839250
- Condition: Faulty
- Location: Rt Wng Bst Pump
- Part time: 46,121 hours, 13,937 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT MAIN TANK AFT NUMBER TWO FUEL LOW PRESSURE LIGHT ILLUMINATED.  GROUNDED-YES.  REF B737-800 FIM 28-22 TASK 805, FOUND R20 GFI TRIPPED.  GVI OF NR 2 AFT PUMP CONNECTOR, NO DEFECTS FOUND.  RESET NR 2 AFT PUMP C/B AND RESET GFI, BOOST PUMP OPERATED, BUT WITH IRREGULAR HUMMING SOUND.  REMOVED AND REPLACED NR 2 AFT FUEL BOOST PUMP, IAW B737-800 AMM 28-22-41/401.  NR 2 AFT FUEL BOOST PUMP OPERATIONS TESTED NORMAL AND LEAKS CHECKED OK.
